Alert archive / California / Wind Advisories in 2016

Wind Advisory 30, NWS Hanford, CA

September 21, 2016

NWS Hanford, CA issued this wind advisory at Sep 21, 2016, 12:51 PM PDT. It took effect at Sep 21, 2016, 6:00 PM PDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2016, 12:51 PM PDT (19:51 UTC)
In effect from
Sep 21, 2016, 6:00 PM PDT
Expired
Sep 23, 2016, 12:57 AM PDT
In force
31 hr
Issued by
NWS Hanford, CA

The text

As transmitted.

685 
WWUS76 KHNX 211951
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1251 PM PDT WED SEP 21 2016

...STRONG AND GUSTY WINDS WILL OCCUR IN THE WAKE OF A COLD FRONT
TONIGHT THROUGH THURSDAY...

CAZ089>092-220400-
/O.NEW.KHNX.WI.Y.0030.160922T0100Z-160922T0700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD...
GOSHEN...VISALIA
1251 PM PDT WED SEP 21 2016

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
PDT TONIGHT. 

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. A
  RECURRENCE OF GUSTY WINDS IS LIKELY OVER THE WESTERN THIRD OF
  THE SAN JOAQUIN VALLEY THURSDAY AFTERNOON. |

* IMPACTS...AREAS OF BLOWING DUST WITH VISIBILITIES LOCALLY
  REDUCED TO A MILE OR LESS ON THE WEST SIDE OF THE VALLEY. HIGH
  PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS ARE
  ESPECIALLY VULNERABLE TO STRONG CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-220400-
/O.NEW.KHNX.WI.Y.0030.160922T0600Z-160923T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
1251 PM PDT WED SEP 21 2016

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM PDT
FRIDAY. 

* TIMING...THE PERIOD OF STRONGEST WINDS WILL BE FROM MIDDAY
  THURSDAY THROUGH THURSDAY EVENING. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST
  WINDS WILL OCCUR RIGHT BELOW THE MOUNTAIN PASSES. 

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS CROSS WINDS...
  ESPECIALLY ALONG NORTH/SOUTH ORIENTED ROADS SUCH AS HIGHWAYS 14
  AND 395. OTHER HIGHWAYS AFFECTED INCLUDE HIGHWAYS 58 AND 178.
  VISIBILITY MAY BE SHARPLY REDUCED IN BLOWING DUST IN THE DESERT


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH TO 55 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE
6 follow-up statements
491 
WWUS76 KHNX 220350
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
850 PM PDT WED SEP 21 2016

...STRONG AND GUSTY WINDS WILL OCCUR IN THE WAKE OF A COLD FRONT
TONIGHT THROUGH THURSDAY...

CAZ089>092-220700-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-160922T0700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA...
FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD...
GOSHEN...VISALIA
850 PM PDT WED SEP 21 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. A
  RECURRENCE OF GUSTY WINDS IS LIKELY OVER THE WESTERN THIRD OF
  THE SAN JOAQUIN VALLEY THURSDAY AFTERNOON.  

* IMPACTS...AREAS OF BLOWING DUST WITH VISIBILITIES LOCALLY 
  REDUCED TO A MILE OR LESS ON THE WEST SIDE OF THE VALLEY. HIGH 
  PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS ARE 
  ESPECIALLY VULNERABLE TO STRONG CROSS WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-220700-
/O.CON.KHNX.WI.Y.0030.160922T0600Z-160923T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
850 PM PDT WED SEP 21 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* TIMING...THE PERIOD OF STRONGEST WINDS WILL BE FROM MIDDAY 
  THURSDAY THROUGH THURSDAY EVENING. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST 
  WINDS WILL OCCUR RIGHT BELOW THE MOUNTAIN PASSES. 

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS CROSS WINDS... 
  ESPECIALLY ALONG NORTH/SOUTH ORIENTED ROADS SUCH AS HIGHWAYS 
  14 AND 395. OTHER HIGHWAYS AFFECTED INCLUDE HIGHWAYS 58 AND 
  178. VISIBILITY MAY BE SHARPLY REDUCED IN BLOWING DUST IN THE 
  DESERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH TO 55 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
048 
WWUS76 KHNX 220650
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1150 PM PDT WED SEP 21 2016

...STRONG AND GUSTY WINDS WILL OCCUR IN THE WAKE OF A COLD FRONT
TONIGHT THROUGH THURSDAY...

CAZ090>092-220800-
/O.CAN.KHNX.WI.Y.0030.000000T0000Z-160922T0700Z/
EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
SOUTHEASTERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...FRESNO...HANFORD...LEMOORE...AVENAL...
CORCORAN...BAKERSFIELD...GOSHEN...VISALIA
1150 PM PDT WED SEP 21 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY. 

WINDS OVER MUCH OF THE AREA HAVE SUBSIDED.

$$

CAZ089-220900-
/O.EXT.KHNX.WI.Y.0030.000000T0000Z-160922T0900Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA
1150 PM PDT WED SEP 21 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PDT THURSDAY...

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. A 
  RECURRENCE OF GUSTY WINDS IS LIKELY OVER THE WESTERN THIRD OF 
  THE SAN JOAQUIN VALLEY THURSDAY AFTERNOON. 

* IMPACTS...AREAS OF BLOWING DUST WITH VISIBILITIES LOCALLY 
  REDUCED TO A MILE OR LESS ON THE WEST SIDE OF THE VALLEY. HIGH 
  PROFILE VEHICLES SUCH AS CAMPERS AND TRACTOR TRAILERS ARE 
  ESPECIALLY VULNERABLE TO STRONG CROSS WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-221500-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-160923T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
1150 PM PDT WED SEP 21 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* TIMING...THE PERIOD OF STRONGEST WINDS WILL BE FROM MIDDAY 
  THURSDAY THROUGH THURSDAY EVENING. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST 
  WINDS WILL OCCUR RIGHT BELOW THE MOUNTAIN PASSES. 

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS CROSS WINDS... 
  ESPECIALLY ALONG NORTH/SOUTH ORIENTED ROADS SUCH AS HIGHWAYS 
  14 AND 395. OTHER HIGHWAYS AFFECTED INCLUDE HIGHWAYS 58 AND 
  178. VISIBILITY MAY BE SHARPLY REDUCED IN BLOWING DUST IN THE 
  DESERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH TO 55 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY
692 
WWUS76 KHNX 220851
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
151 AM PDT THU SEP 22 2016

...STRONG AND GUSTY WINDS WILL OCCUR IN THE WAKE OF A COLD FRONT
TONIGHT THROUGH THURSDAY...

CAZ089-221000-
/O.EXP.KHNX.WI.Y.0030.000000T0000Z-160922T0900Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA
151 AM PDT THU SEP 22 2016

...WIND ADVISORY WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING...

WIND HAS SUBSIDED.

$$

CAZ095-098-099-221700-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-160923T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
151 AM PDT THU SEP 22 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* TIMING...THE PERIOD OF STRONGEST WINDS WILL BE FROM MIDDAY 
  THURSDAY THROUGH THURSDAY EVENING. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST 
  WINDS WILL OCCUR RIGHT BELOW THE MOUNTAIN PASSES. 

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS CROSS WINDS... 
  ESPECIALLY ALONG NORTH/SOUTH ORIENTED ROADS SUCH AS HIGHWAYS 
  14 AND 395. OTHER HIGHWAYS AFFECTED INCLUDE HIGHWAYS 58 AND 
  178. VISIBILITY MAY BE SHARPLY REDUCED IN BLOWING DUST IN THE 
  DESERT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH TO 55 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
061 
WWUS76 KHNX 221641
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
941 AM PDT THU SEP 22 2016

...STRONG AND GUSTY WINDS WILL OCCUR IN THE WAKE OF A COLD FRONT
TODAY THROUGH TONIGHT...

CAZ095-098-099-230045-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-160923T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
941 AM PDT THU SEP 22 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* TIMING...THE PERIOD OF STRONGEST WINDS WILL BE FROM MIDDAY TODAY
  THROUGH THIS EVENING.

* WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST 
  WINDS WILL OCCUR RIGHT BELOW THE MOUNTAIN PASSES. 

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS CROSS WINDS...
  ESPECIALLY ALONG NORTH/SOUTH ORIENTED ROADS SUCH AS HIGHWAYS 14
  AND 395. OTHER HIGHWAYS AFFECTED INCLUDE HIGHWAYS 58 AND 178.
  VISIBILITY MAY BE SHARPLY REDUCED IN BLOWING DUST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH TO 55 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DCH
352 
WWUS76 KHNX 230047
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
547 PM PDT THU SEP 22 2016

...STRONG AND GUSTY WINDS WILL OCCUR IN THE WAKE OF A COLD FRONT
THROUGH TONIGHT...

CAZ095-098-099-231200-
/O.CON.KHNX.WI.Y.0030.000000T0000Z-160923T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
547 PM PDT THU SEP 22 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...

* TIMING...THE PERIOD OF STRONGEST WINDS WILL CONTINUE THROUGH
  THIS EVENING THEN DECREASE TOWARD DAYBREAK.

* WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. THE STRONGEST 
  WINDS WILL OCCUR RIGHT BELOW THE MOUNTAIN PASSES. 

* IMPACTS...GUSTY WINDS CAN CREATE HAZARDOUS CROSS WINDS... 
  ESPECIALLY ALONG NORTH/SOUTH ORIENTED ROADS SUCH AS HIGHWAYS 
  14 AND 395. OTHER HIGHWAYS AFFECTED INCLUDE HIGHWAYS 58 AND 
  178. VISIBILITY MAY BE SHARPLY REDUCED IN BLOWING DUST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH TO 55 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BEAN
333 
WWUS76 KHNX 230757
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1257 AM PDT FRI SEP 23 2016

CAZ095-098-099-230900-
/O.CAN.KHNX.WI.Y.0030.000000T0000Z-160923T1200Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG...
EDWARDS AFB...MOJAVE
1257 AM PDT FRI SEP 23 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE LOWERED TO BELOW ADVISORY CRITERIA AND ARE EXPECTED TO
CONTINUE DIMINISHING OVERNIGHT.

$$

DS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Sep 21, 10:11 AM PDT, 2 hours 40 minutes earlier.

Area forecast discussion, Sep 21, 10:11 AM PDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service San Joaquin Valley - Hanford CA
1011 AM PDT WED SEP 21 2016

updated air quality section

.SYNOPSIS...
A strong upper trough will push through the region during the middle
of this week and bring much cooler temperatures, increased winds and
a slight chance of mountain showers on Wednesday and Thursday.
Temperatures will recover by the weekend as high pressure returns
to the area.

&&

.DISCUSSION...
Upper level low, currently off the Northwest Pacific Coast as seen
on water vapor satellite imagery and upper air analysis, is
progged to influence the weather over Central California for
several days. Beginning today, temperatures will see further
cooling as the approaching upper low maintains a good onshore flow
pattern. While moisture remains limited, enough moisture and
instability will exist over the Sierra Nevada for weak isolated
convection over the Crest. Satellite blended precip-water imagery
is showing very limited surges of moisture into Central
California. Yet, satellite imagery does show moisture from
Tropical Cyclone Paine moving into the Desert Southwest. The
current flow pattern will prevent any significant subtropical
moisture from reaching Central California. Therefore, a change in
temperatures and winds, along with drying of humidity will be the
main focus for the next several days.

Short range meso-scale model analysis showing the upper low
affecting the Bay-Area this evening as further cooling and an
increase in winds will affect the district. Because of a lack in
any good moisture surge, humidity will begin dropping as well.
Model surface analysis shows a cold front moving until Central
California late tonight and east of the district by mid day
Thursday. Behind the front on Thursday, the district will be in
the post-frontal environment with an tightening of the surface
pressure gradient. This will translate in strong winds across the
Kern County Mountains and Deserts on Thursday, along with drying
of humidity. This combination of meteorological parameters will
create an environment favorable for fire development. Therefore, a
fire weather watch has been issued for the period of Thursday
across the Kern County Mountains and Deserts. Weak instability may
generate clouds for a very slight chance of afternoon
precipitation. In addition, the post-frontal environment on
Thursday will lower temperatures across the San Joaquin Valley and
the area struggles to reach 80s in the afternoon.

Friday will see the frontal zone push east of the district as the
air mass over Central California begins to modify. Therefore,
temperatures will see a slight rise on Friday as the continue to
warm into the weekend. Longer range models showing good confidence
in developing a strong ridge pattern over the eastern pacific for
a continuation of the warming over the West-Coast. Therefore,
quiet and hot by the latter part of the weekend into the middle of
next week.

&&

.AVIATION...
VFR conditions can be expected throughout the Central California
Interior during the next 24 hours.

&&

.AIR QUALITY ISSUES...
please see SFOAQAHNX

The San Joaquin Valley Air Pollution Control District has expired
the Air Quality Alert issued on September 20, 2016 due to smoke
impacts from the surrounding wildfires for San Joaquin,
Stanislaus, Merced, Madera, Fresno, Kings, Tulare, and the Valley
Portion of Kern Counties. For additional information, call your
local San Joaquin Valley Air District office. Modesto
209-557-6400, Fresno 559-230-6000, Bakersfield 661-381-1809

&&

.CERTAINTY...

The level of certainty for days 1 and 2 is high.
The level of certainty for days 3 through 7 is medium.

Certainty levels include low...medium...and high. Please visit
www.weather.gov/hnx/certainty.php for additional information
an/or to provide feedback.

&&

.HNX Watches/Warnings/Advisories...
Fire Weather Watch from Thursday afternoon through Thursday
evening for the Kern County Mountains and Deserts.
/CAZ295-298-299/.

&&

public...Molina
avn/fw...Dudley
synopsis...Dudley

weather.gov/hanford

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 1:41 PM PDTRed Flag WarningHNXKern30 hr

Nearby

Wind Advisories in California, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.